Deep Heat Plus Heat – 35g
Deep Heat Heat Rub – 100g
Night Nurse Capsules – 10 Capsules
  • Night Nurse Capsules – 10 Capsules
Night Nurse Capsules – 10 Capsules
  • Night Nurse Capsules – 10 Capsules
Night Nurse Capsules – 10 Capsules
  • Night Nurse Capsules – 10 Capsules
Night Nurse Capsules – 10 Capsules
  • Night Nurse Capsules – 10 Capsules

Night Nurse Capsules – 10 Capsules

Night Nurse Capsules – 10 Capsules

Px-000965
Px-000965

For the relief of cold and flu, tickly cough, shivers, aches and pain, running nose, sore throat and head aches.

₦1,490.00
Tax included
Presentation
Quantity Qty
SOLD OUT

Quantity Qty
SOLD OUT

  • SAFE RELIABLE: Registered and licensed pharmacy SAFE RELIABLE: Registered and licensed pharmacy
  • GENUINE PRODUCTS: Quality & Certified Brands GENUINE PRODUCTS: Quality & Certified Brands
  • EXPRESS DELIVERY: Affordable and Fast Delivery EXPRESS DELIVERY: Affordable and Fast Delivery
  • SECURED PAYMENT: Safety, integrity and security SECURED PAYMENT: Safety, integrity and security
  • SAFE RELIABLE: Registered and licensed pharmacy SAFE RELIABLE: Registered and licensed pharmacy
  • GENUINE PRODUCTS: Quality & Certified Brands GENUINE PRODUCTS: Quality & Certified Brands
  • EXPRESS DELIVERY: Affordable and Fast Delivery EXPRESS DELIVERY: Affordable and Fast Delivery
  • SECURED PAYMENT: Safety, integrity and security SECURED PAYMENT: Safety, integrity and security

Night Nurse Capsules have been specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from major cold and flu symptoms. Night Nurse capsules help to ensure you get a good night sleep and wake feeling better.

Ingredient

Each capsule contains paracetamol 500mg, Promethazine Hydrochloride 10mg, Dextromethorphan Hydrobromide 7.5mg.

Direction for Use

Adults and children above 12 years of age. Take 2 capsules just before bed time with a drink of water. Do not take Night capsules if you have already taken 4 doses of a paracetamol-containing product during the day.

Caution

Not to be given to children under 12 years of age except on medical advice. Do not take for more than 3 days. Do not exceed stated dose and keep away from the reach of children

Active Ingredient
Paracetamol
Drug Strength
500mg
Drug Dispensing
OTC
Dosage Form
Capsules
Drug Administration
Oral
Manufacturer
GlaxoSmithKline

Specific References

Adverse Drug Reaction

The World Health Organization defines an Adverse Drug Reaction (ADR) as an unintended response to a medicine which occurs at doses normally used for prophylaxis (prevention), diagnosis or therapy (treatment) of a medical condition.

The World Health Organization defines an Adverse Drug Reaction (ADR) as an unintended response to a medicine which occurs at doses normally used for prophylaxis (prevention), diagnosis or therapy (treatment) of a medical condition.

your first and surname
correspondence email
product that caused the adverse the reaction
What was the adverse reaction you experience with using this product
insert_invitation
The date the adverse reaction started
insert_invitation
The date you stopped experiencing the adverse reaction
What was the result of the adverse reaction you experience using this product